Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/142921
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDieulefait, L. V. (Luis Victor)-
dc.contributor.authorSoto Ballesteros, Eduard-
dc.date.accessioned2019-10-23T14:34:40Z-
dc.date.available2019-10-23T14:34:40Z-
dc.date.issued2018-02-06-
dc.identifier.issn0213-2230-
dc.identifier.urihttp://hdl.handle.net/2445/142921-
dc.description.abstractLet f be a newform of weight 2 on Γ0(N) with Fourier q-expansion f(q)=q+∑n≥2anqn, where Γ0(N) denotes the group of invertible matrices with integer coefficients, upper triangular mod N. Let p be a prime dividing N once, p∥N, a Steinberg prime. Then, it is well known that ap∈{1,−1}. We denote by Kf the field of coefficients of f. Let λ be a finite place in Kf not dividing 2p and assume that the mod λ Galois representation attached to f is irreducible. In this paper we will give necessary and sufficient conditions for the existence of another Hecke eigenform f′(q)=q+∑n≥2a′nqn p-new of weight 2 on Γ0(N) and a finite place λ′ of Kf′ such that ap=−a′p and the Galois representations ρ¯f,λ and ρ¯f′,λ′ are isomorphic.-
dc.format.extent9 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherEuropean Mathematical Society Publishing House-
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.4171/rmi/990-
dc.relation.ispartofRevista Matematica Iberoamericana, 2018, vol. 34, num. 1, p. 413-421-
dc.relation.urihttps://doi.org/10.4171/rmi/990-
dc.rights(c) European Mathematical Society Publishing House, 2018-
dc.subject.classificationTeoria de Galois-
dc.subject.classificationFormes modulars-
dc.subject.otherGalois theory-
dc.subject.otherModular forms-
dc.titleOn congruences between normalized eigenforms with different sign at a Steinberg prime-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/acceptedVersion-
dc.identifier.idgrec687562-
dc.date.updated2019-10-23T14:34:40Z-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
687562.pdf157.69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.